Alert archive / New York / Flood Watches in 2013

Flood Watch 3, NWS Buffalo, NY

June 6, 201312 counties in New York

NWS Buffalo, NY issued this flood watch at Jun 6, 2013, 9:32 AM EDT for 12 counties in New York. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2013, 9:32 AM EDT (13:32 UTC)
Expired
Jun 6, 2013, 10:22 PM EDT
In force
13 hr
Issued by
NWS Buffalo, NY
Flood severity
None

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WGUS61 KBUF 061332
FFABUF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
932 AM EDT THU JUN 6 2013

...FLOODING POSSIBLE TODAY AND TONIGHT...

.A LARGE AREA OF RAIN SHOWERS WILL LIFT ACROSS WESTERN NEW YORK
TODAY...BRINGING RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES. THERE IS
A POTENTIAL FOR LOCALLY HIGHER AMOUNTS...WHICH COULD RESULT IN
FLOODING. THE HEAVIEST RAIN WILL FALL TODAY AND INTO THIS
EVENING...BUT RIVERS AND CREEKS MAY CONTINUE TO RISE SEVERAL HOURS
AFTER THE HEAVIEST RAIN HAS ENDED.

NYZ001>004-010>014-019>021-085-062145-
/O.NEW.KBUF.FA.A.0003.130606T1332Z-130607T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
932 AM EDT THU JUN 6 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK...INCLUDING THE 
  FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS...CHAUTAUQUA... 
  GENESEE...LIVINGSTON...MONROE...NIAGARA...NORTHERN ERIE... 
  ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. 

* THROUGH LATE TONIGHT

* ONE TO TWO INCHES OF RAIN...WITH LOCALIZED AMOUNTS OF 3 INCHES
  POSSIBLE.

* STEADY RAIN WILL CAUSE CREEKS TO RISE TODAY...AND SOME PONDING
  OF WATER ON ROADWAYS...ESPECIALLY IN TYPICALLY VULNERABLE LOW-
  LYING AREAS. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE IN SOME
  LOCATIONS...WHICH COULD RESULT IN CREEK FLOODING...AND MORE
  WIDESPREAD URBAN FLOODING ISSUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

&&

$$

APFFEL
2 follow-up statements
845 
WGUS61 KBUF 061945
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT THU JUN 6 2013

...FLOODING POSSIBLE THROUGH LATE TONIGHT...

.AREAS OF HEAVY RAIN WILL CONTINUE TO LIFT ACROSS WESTERN NEW YORK
THIS AFTERNOON AND EVENING...BRINGING TOTAL RAINFALL AMOUNTS
BETWEEN 1 AND 2 INCHES. THERE IS A POTENTIAL FOR LOCALLY HIGHER
AMOUNTS...WHICH COULD RESULT IN FLOODING. THE HEAVIEST RAIN WILL
FALL THIS AFTERNOON AND TAPER OFF INTO THE EVENING...BUT RIVERS
AND CREEKS MAY CONTINUE TO RISE SEVERAL HOURS AFTER THE HEAVIEST
RAIN HAS ENDED.

NYZ001>004-010>014-019>021-085-070345-
/O.CON.KBUF.FA.A.0003.000000T0000Z-130607T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
345 PM EDT THU JUN 6 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...ALLEGANY...CATTARAUGUS...CHAUTAUQUA...GENESEE... 
  LIVINGSTON...MONROE...NIAGARA...NORTHERN ERIE...ONTARIO... 
  ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. 

* THROUGH LATE TONIGHT

* ONE TO TWO INCHES OF RAIN...WITH LOCALIZED AMOUNTS OF 3 INCHES 
  POSSIBLE. 

* STEADY RAIN WILL CAUSE CREEKS TO RISE THIS AFTERNOON AND
  EVENING...WITH SOME PONDING OF WATER ON ROADWAYS...ESPECIALLY IN
  TYPICALLY VULNERABLE LOW-LYING AREAS. LOCALLY HEAVIER AMOUNTS
  ARE POSSIBLE IN SOME LOCATIONS...WHICH COULD RESULT IN CREEK
  FLOODING...AND MORE WIDESPREAD URBAN FLOODING ISSUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

&&

$$

SMITH
434 
WGUS61 KBUF 070222
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
1022 PM EDT THU JUN 6 2013


NYZ001>004-010>014-019>021-085-070330-
/O.CAN.KBUF.FA.A.0003.000000T0000Z-130607T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1022 PM EDT THU JUN 6 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS BEEN
CANCELLED. HEAVY RAINFALL FROM EARLIER TODAY HAS TAPERED OFF.
WATER WILL REMAIN HIGH IN SMALL STREAMS AND CREEKS OVERNIGHT...
BUT NO SIGNIFICANT FLOODING IS EXPECTED.

$$

HITCHCOCK/WOOD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Jun 6, 7:36 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 6, 7:36 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
736 AM EDT THU JUN 6 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE MOVING INTO THE OHIO VALLEY WILL BRING
INCREASING CLOUDINESS WITH RAIN ARRIVING ACROSS WESTERN NEW YORK
BEFORE DAYBREAK. STEADY RAINFALL TODAY WILL KEEP TEMPERATURES ON THE COOL
SIDE WITH UNSETTLED CONDITIONS PERSISTING THROUGH SATURDAY. ABOVE
NORMAL TEMPERATURES WILL RETURN SUNDAY INTO EARLY NEXT WEEK WITH THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AREAS OF RAIN ARE OVERSPREADING WESTERN NEW YORK ALONG THE LEADING
EDGE OF A WARM AND MOIST PLUME TRANSPORTED ON A MODEST 25 KNOT 850MB
JET. THIS JET MAY NOT HAVE GREAT VELOCITY BUT IT DOES HAVE A LONG
TRAJECTORY ALONG THE WESTERN FLANK OF THE APPALACHIANS AND HAS
TAPPED SUBSTANTIAL MOISTURE FROM THE GULF OF MEXICO. THE JET WILL
INCREASE IN SPEED DURING THE AFTERNOON WITH UP TO 40 KNOTS ACROSS
CENTRAL PA AND SOUTHERN NY DEPICTED ON GFS AT ABOUT 18Z...AND TO 50
KNOTS ON NAM 18Z TO 21Z. THERE IS ALSO A SHARP CYCLONIC TURN IN THE
LOW LEVEL WIND FIELD ACROSS THE FORECAST AREA AS THE APEX OF THE
INVERTED TROUGH REMAINS OVER THE REGION.

EXPECT STRONG ISENTROPIC LIFT ALONG THE NORTHERN EDGE OF THE
INVERTED TROUGH AND SOME OF THE HIGHEST PRECIPITATION EFFICIENCIES
TO BE ACROSS OUR FORECAST AREA GENERALLY WEST OF THE FINGER
LAKES...THIS AREA FAVORED BY NAM/GFS/ECMWF. ALTHOUGH THE FORECAST
PROFILES WOULD NOT IMPLY A RISK OF THUNDER DUE TO THE MOIST
ADIABATIC LAPSE RATES THROUGHOUT THE DEPTH OF THE THERMAL
PROFILE...THE STRONG ISENTROPIC FORCING AND LIGHTNING DETECTION
SYSTEM SAYS OTHERWISE. WILL HAVE SCATTERED THUNDERSTORMS EMBEDDED
WITHIN A BROAD COVERAGE RAIN SHIELD THROUGH MUCH OF THE DAY.

WITH PRECIPITABLE WATER RUNNING WELL ABOVE SEASONAL NORMAL...EXPECT
PLENTY OF RAINFALL ACROSS THE AREA WITH 1-2 INCHES POSSIBLE FROM THE
GENESEE VALLEY WESTWARD RANGING TO AROUND A HALF INCH ACROSS THE
NORTH COUNTRY...WITH MORE RAINFALL POSSIBLE FOR THE NORTH COUNTRY
TONIGHT. THE CLOUD COVER AND RAINFALL SHOULD KEEP A LID ON TEMPS
WITH HIGHS STAYING IN THE 60S.

FOR TONIGHT...THE BULK OF THE STEADIER RAIN WILL MOVE TO THE NORTH
AND EAST WITH THE COMBINED EFFECTS OF THE LOW LEVEL JET AND THE
ISENTROPIC GRADIENT. THERE WILL STILL REMAIN CATEGORICAL POPS ACROSS
THE NORTH COUNTRY AND OVER CENTRAL NY WITH LOWERING CHANCE POPS TO
THE WEST. OVERNIGHT LOW TEMPS WILL REMAIN ON THE MILD SIDE WITH THE
HIGHER DEWPOINTS AND THICK CLOUD COVER...IN THE MID TO UPPER 50S FOR
MOST OF THE FORECAST AREA.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE RAIN WILL SHOW A DIMINISHING TREND ACROSS THE WEST FRIDAY...
HOWEVER MOST 00Z MODELS SUGGESTING THE DEVELOPMENT OF AN INVERTED
TROUGH WHICH WILL LIKELY PROLONG THE STEADIER RAIN PATTERN ACROSS
THE EASTERN HALF OF THE AREA THROUGH FRIDAY.

RICH MOISTURE ASSOCIATED WITH THE REMNANTS OF ANDREA LOOKS TO BE
DRAWN NORTHWARD LATER FRIDAY AND FRIDAY NIGHT...ALTHOUGH THE HIGHEST
THETA-E AIR LOOKS TO BE FOCUSED INTO NEW ENGLAND WITH ONLY LIMITED
IMPACT TO EASTERN NEW YORK. THIS SYSTEM DOES BEARS WATCHING AS A
MORE WESTWARD TRACK WOULD BRING  GREATER CONCERNS FOR HEAVIER RAINS
TO A LARGER PORTION OF THE AREA. THE UPPER TROUGH LIFTS OUT SLOWLY
ON SATURDAY. HOWEVER...LINGERING MOISTURE WILL KEEP A THREAT FOR
MORE SHOWERS...ESPECIALLY ACROSS EASTERN SECTIONS.

OVERALL TEMPERATURES WILL BE FOR BELOW NORMAL READING WITH ABUNDANT
CLOUD COVER AND SHOWER ACTIVITY. HIGH TEMPERATURES BOTH DAYS ARE
LIKELY TO BE IN THE UPPER 60S TO LOWER 70S...WITH THE COOLEST
TEMPERATURES EAST OF LAKE ONTARIO.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THIS WILL SET THE STAGE FOR A GOOD SUNDAY AS A WEAK RIDGE OF HIGH
PRESSURE BRIEFLY BUILDS INTO THE GREAT LAKES WITH A PERIOD OF AT
LEAST PARTIAL SUNSHINE. WHILE A IT IS A FAIRLY NARROW
WINDOW...CONSENSUS HAS CONSISTENTLY POINTED TO SUNDAY AS THE BEST
OPPORTUNITY FOR DRY WEATHER. 850MB TEMPS ARE STILL RUNNING AROUND
+12C BEHIND THE SYSTEM...SO THIS SHOULD SUPPORT HIGHS IN THE MID TO
UPPER 70S AWAY FROM LAKE INFLUENCES. LOCAL ONSHORE FLOW WILL KEEP
THE LAKESHORES QUITE A BIT COOLER.

OUR ATTENTION THEN TURNS TO YET ANOTHER STRONG TROUGH WHICH WILL DIG
INTO THE GREAT LAKES SUNDAY NIGHT AND MONDAY. THIS SYSTEM IS RATHER
DYNAMIC...AND WILL HAVE A GOOD AMOUNT OF MOISTURE AHEAD OF IT TO
WORK WITH. A CONSENSUS OF 12Z RUNS OF THE GFS/EUROPEAN/GGEM DOES NOT
DIG QUITE AS DEEP WITH THIS TROF...WHICH KEEPS THE COLDER AIR TO THE
NORTH MORE SO THAN PREVIOUS RUNS. BECAUSE OF THIS...EXPECT
TEMPERATURES TO BE A BIT MORE SEASONABLE ON MONDAY AND
TUESDAY...WITH HIGHS IN THE LOWER 70S.

OTHERWISE...THERE IS STILL A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS CENTERED AROUND MONDAY. THIS TROF AXIS IS LIKELY TO
SHIFT TO THE EAST TUESDAY NIGHT AND WEDNESDAY...BRINGING A RETURN TO
FAIR WEATHER AND SEASONABLE TEMPERATURES.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SHOWERS OVERSPREADING WESTERN NEW YORK WILL QUICKLY LIFT NORTH AND
EAST AS A TROUGH OF LOW PRESSURE MOVES INTO THE LOWER GREAT LAKES
AND DEEPENS...SUPPORTING A MODEST LOW LEVEL JET TO THE EAST OF THE
TROUGH. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONSOLIDATE INTO A
MORE SOLID AREA OF RAIN ACROSS MUCH OF THE FORECAST AREA THIS
MORNING WITH LOWERING VFR CEILINGS YIELDING TO MVFR BY MID MORNING
AND LASTING THROUGH THE REST OF THE FORECAST PERIOD...HOWEVER WITH
BRISK SOUTHEASTERLY FLOW AND ASSOCIATED DOWNSLOPING REMAINING ACROSS
THE AREA...AM NOT EXPECTING WIDESPREAD IFR CONDITIONS AT THIS TIME.
THE BULK OF THE STEADY RAINS WILL MOVE OFF TO THE NORTHEAST TONIGHT
AND WILL AFFECT THE NORTH COUNTRY THROUGH THE EARLY PART OF THE
NIGHT WITH MAINLY SCATTERED SHOWERS ACROSS THE REST OF THE FORECAST
AREA AFTER 00Z.

OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...MVFR/VFR. SHOWERS LIKELY WITH A
CHANCE OF THUNDERSTORMS FRIDAY.
SATURDAY...MVFR/VFR. A CHANCE OF SHOWERS.
SUNDAY...VFR.
MONDAY...MVFR/VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
EAST TO NORTHEAST WINDS IN PLACE AS AN ELEVATED WARM FRONT LIFTS
NORTH FROM THE OHIO VALLEY. BREEZY CONDITIONS LOOK TO INCREASE
TODAY OVER WESTERN LAKE ONTARIO WHERE WINDS WILL BUILD WAVES
BETWEEN THE NIAGARA RIVER AND HAMLIN BEACH WHERE A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT. ALL OTHER MARINE AREAS SHOULD SEE
CONDITIONS BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL DIMINISH
BY THE END OF THE WEEK AS A TROUGH OF LOW PRESSURE CROSSES THE
REGION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LOZ030-042.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...APFFEL
AVIATION...WCH/WOOD
MARINE...SMITH/WCH
Hazardous weather outlook, Jun 6, 5:45 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
545 AM EDT THU JUN 6 2013

NYZ001>008-010>014-019>021-085-070945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
545 AM EDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAIN IS LIKELY TODAY AND TONIGHT...WITH RAINFALL
AMOUNTS OF 1 TO 2 INCHES POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS
NOT EXPECTED...LOCALIZED MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS IS POSSIBLE. SHARP RISES ARE EXPECTED ON AREAS
CREEKS AND STREAMS WITH SOME RISING TO NEAR BANKFULL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-070945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
545 AM EDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:49 PM EDTAreal Flood AdvisoryBUFMonroe16 hr

Nearby

Flood Watches in New York, 2013Every flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.